Even more Prednisone Blues

19 10 2007

October 19,2007: So…the prednisone. I’m officially completely convinced it makes my grumpy and more moody. Jax & I’ve been doing terribly since I’ve been on it. It makes me feel so huge and ugly. Jax’s more careful with his words to me and refuses to answer questions about weight or clothes. I can’t believe I ever asked him even…I had always sworn that I wouldn’t be that type of woman. But I guess you just feel so bad about yourself that you can’t help it.

-Sasha

too many blues

Advertisements

Actions

Information

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s




%d bloggers like this: